Chinese Science Bulletin

, Volume 44, Issue 21, pp 2015–2016 | Cite as

Finite-order inner automorphisms of the first kind on affine Lie algebras

  • Quanqin Jin
  • Zhixue Zhang


Weyl Group Simple Root Hebei Province Dynkin Diagram Finite Order 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 1.
    Levstcin, F., A classification of involutions of an affine Kac-Moody Lie algebras,Journal of Algebra, 1988, 114: 489.CrossRefGoogle Scholar
  2. 2.
    Jin, Q. Q., Hou, Z. X., On automorphisms with order three of affinc lie algebras,Chinese Science Bulletin, 1998, 43(21): 1793.CrossRefGoogle Scholar
  3. 3.
    Kac, V. G.,Infinite Dimensional Lie Algebras, 2nd ed., Cambridge: Cambridge University Press, 1985.Google Scholar
  4. 4.
    Kac, V. G., Automorphism of finite order of semisimple Lie algebras,Funkcional Anal, i Prilozen, 1969, 3: 94.Google Scholar

Copyright information

© Science in China Press 1999

Authors and Affiliations

  • Quanqin Jin
    • 1
  • Zhixue Zhang
    • 1
  1. 1.Department of MathematicsHebei UniversityBaodingChina

Personalised recommendations